# SDR 04019314

- Difficulty date: January 19, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N314UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41027
- Aircraft time: 22,917 hours, 22,443 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Wire
- Condition: Chafed
- Location: Lt Fuel Probe
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE LEFT HAND WING FUEL PROBE WIRING AT RIB 16 WAS FOUND TO BE CHAFING.  THE INSULATION AND WIRE WERE RESECURED AND A SATISFACTORY OPERATIONAL CHECK WAS PERFORMED.  AIRCRAFT WAS RELEASED TO SERVICE UPON COMPLETION OF INSPECTION.
